# SDR MASA2012031634583

- Difficulty date: March 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 17,903 hours, 14,702 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: O-Ring
- Condition: Damaged
- Location: Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING RUBBER ODOR IN CABIN AND SMOKE FROM RT ENGINE.   R & R C SUMP O-RINGS AND CLEANED COKING FROM AREA LEAK CK GOOD AND NO FURTHER SMOKE PRESENT.
